# SDR ASOA20130811359

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 29,247 hours, 16,457 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 145004980601
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHEN INSPECTION FOUND CORROSION ON THE LT AND RT SIDE OF THE HORIZONTAL STAB FITTINGS. MX REAM FITTINGS TO THE FIRST OVERSIZE BUSHION IAW SRM 55-30-02.  PERFORM THE DIHEDRAL AND INCIDENCE ALLIGNMENTS AND EVERYTHING PASSED AND ACFT WILL BE RELEASED AT THE END OF THE C-CHECK.
